# SDR RAIA00201038

- Difficulty date: January 16, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,935 hours, 6,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING BLOCK CHECK FOUND CORROSION ON FLOOR SUPPORT AT STRINGER 18L ON EITHER SIDE OF FRAME 17. REMOVED AND REPLACED FLOOR SUPPORT GUSSET AT STRINGER 18L FRAME 17 IAW SRM 51-40-02
